I have been awakened several times with my heart being like I just ran a marathon. When I awoke I was laying on my side, heart beating wildly. I turn over on my back and it slows down. I go back to sleep and it happens again and wakes me up. I just got off a 30 dya heart monitor, nothing happened. I have no memory of any dream or anything that scared me. I rarly dream at all. I am an insomniac and take restoril. I have long laundry list of health problems and am currently deemed disabled. I get maybe 1 good nights sleep a week. Can anyone tell me why this happens? Or better, what it may be?
Your condition definitely sounds puzzling. It sounds like you have positional tachycardia, worse on your side. It sounds like a heart issue, but since you do complain of sleep issues, seeing a sleep specialist may be an option if your cardiologist can't help you. Good luck.
Copyright 1994-2018MedHelp.All rights reserved. MedHelp is a division of Vitals Consumer Services, LLC.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. MedHelp is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.